MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the guidewire.The 80% stenosed, moderately tortuous and severely calcified target lesion was located in the left anterior descending artery.A 330cm rotawire and a 1.75mm rotalink burr were selected for use.During the procedure, it was noted that the burr was stuck with the rotawire.The devices could not be separated and were removed together as one unit.The procedure was completed with another of the same device.No complications were reported and patient was stable post procedure.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15851976
Report Number2124215-2022-48579
Device Sequence Number5225964
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public08714729185840
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0027636717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight87 KG